# SDR CALA2016031100157

- Difficulty date: March 8, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 55,159 hours, 18,732 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3252
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT FUSELAGE SKIN CRACKED AT FASTENER HOLE, BS 540, 2ND FASTENER BELOW STRINGER 22R AT AFT EDGE.  REPAIRED SKIN CRACK IAW EA 5310-05878 REV C.
